CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Exponential Stabilization of the Wave Equation on Hyperbolic Spaces with Nonlinear Locally Distributed Damping 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2021, 页码: 13
Authors:  Wang, Jiacheng;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:8/0  |  Submit date:2021/04/26
Wave equation  Stabilization  Hyperbolic spaces  Nonlinear locally distributed damping  
Internal Observability, Controllability and Stabilization of the Inhomogeneous and Anisotropic Elastic Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2020, 页码: 17
Authors:  Meng, Yusen;  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:21/0  |  Submit date:2020/06/30
Inhomogeneous and anisotropic elastic wave equation  Internal observability and controllability  Exponential stability  Morawetz's multipliers  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:24/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 页码: 19
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:32/0  |  Submit date:2018/10/07
Stabilization  wave equation with variable coefficients  memory term  time-varying delay  geometric conditions  
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1, 页码: 28
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Boundary controllability  Structural acoustics model  Variable coefficients  Curved walls  Riemannian geometry  Multiplier method  
STABILIZATION OF WAVE EQUATIONS WITH VARIABLE COEFFICIENTS AND INTERNAL MEMORY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2018
Authors:  Ning, Zhen-Hu;  Yang, Fengyan
Favorite  |  View/Download:19/0  |  Submit date:2019/12/31
Boundary controllability of structural acoustic systems with variable coefficients and curved walls 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2018, 卷号: 30, 期号: 1
Authors:  Yang, Fengyan;  Yao, Pengfei;  Chen, Goong
Favorite  |  View/Download:23/0  |  Submit date:2019/12/31
Stabilization of the transmission wave/plate equation with variable coefficients 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 455, 期号: 1-2, 页码: 947-962
Authors:  Gong, Bei;  Yang, Fengyan;  Zhao, Xu
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Stabilization  Wave/plate equation  Nonlinear feedback  Variable coefficients  Riemannian geometry  
Exact-approximate boundary controllability of the thermoelastic plate with a curved middle surface 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 451, 期号: 1, 页码: 405-433
Authors:  Yang, Fengyan;  Bin-Mohsin, Bandar;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Exact-approximate boundary  controllability  Thermoelastic plate  Curved middle surface  Riemannian geometry  Multiplier method  
EXACT CONTROLLABILITY OF THE EULER-BERNOULLI PLATE WITH VARIABLE COEFFICIENTS AND SIMPLY SUPPORTED BOUNDARY CONDITION 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 页码: 19
Authors:  Yang, Fengyan
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Exact controllability  Euler-Bernoulli plate  variable coefficients  Riemannian geometry  multiplier method